MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0250
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Emotional Changes (1831); Pain (1994); Osteolysis (2377); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
Date of Event 07/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 88 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, rehabilitation, pain and suffering, past and future cost of medical care, loss of earning capacity, and mental and emotional distress.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10: concomitant devices: (b)(6) 02-012-45-5040 - lgc tibial fit tray cem sz 5f / 4t, (b)(6) 200-02-38 - three peg patella 38mm, (b)(6) 02-012-35-5009 - logic tibia ps mod insrt sz 5 9mm.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected component and investigation clinical codes.

Brand Name
LOGIC FEMORAL PS CEM LEFT SZ 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20049335
Report Number1038671-2024-03045
Device Sequence Number8043806
Product Code JWH
UDI-Device Identifier10885862001177
UDI-Public10885862001177
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2019
Device Catalogue Number02-010-01-0250
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Supplement Date Received by Manufacturer04/16/2025
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date04/16/2025
Date Device Manufactured10/07/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown